Title: Quasitriangular (G-cograded) multiplier Hopf algebras
Authors: Delvaux, L ×
Van Daele, Alphons
Wang, SH #
Issue Date: 2005
Publisher: Academic press inc elsevier science
Series Title: Journal of algebra vol:289 issue:2 pages:484-514
Abstract: We put the known results on the antipode of a usual quasitriangular Hopf algebra into the framework of multiplier Hopf algebras. We illustrate with examples which cannot be obtained by using classical Hopf algebras. The focus of the present paper lies on the class of the so-called G-cograded multiplier Hopf algebras. By doing so, we bring the results of quasitriangular Hopf group-coalgebras (as introduced by Turaev) to the more general framework of multiplier Hopf algebras. (c) 2005 Elsevier Inc. All rights reserved.
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science